# SDR 2020F00434

- Difficulty date: November 2, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 3,311 hours, 2,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 741313359
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 3,311 hours, 2,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL FRAME CRACKS.
